# SDR DL757080567

- Difficulty date: April 8, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N644DL
- Make and model: Boeing 757232
- Aircraft serial: 23998
- Aircraft time: 65,923 hours, 30,165 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35317
- Condition: Corroded
- Location: Bs 1510 S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV AT SAA, CORROSION WAS FOUND ON THE EXTERNAL SKIN AT STA 1510 BETWEEN S-28R AND S-29R WHERE AN AIRPHONE ANTENNA HAD PREVIOUSLY BEEN MOUNTED.  SINCE THE ANTENNA IS NO LONGER USED, THE CORRODED SKIN WAS CUT OUT AND AN EXTERNAL REPAIR DOUBLER WAS INSTALLED PER BOEING REPAIR INSTRUCTIONS.
